# SDR 2001UALA00339

- Difficulty date: March 27, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 42,515 hours, 24,823 cycles
- Engine: Ge CFM56*
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN VERTICAL STABILIZER LEADING EDGE APPROXIMATELY 8 INCHES ABOVE THE FUSELAGE.  REPAIRED DENT IN VERTICAL STABILIZER LEADING EDGE.  MAJOR REPAIR ACCOMPLISHED.
